RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 278–282 (Mi umn8110)  

Reviews and Bibliography

V. A. Unkovskii, Theory of probability (review)

V. V. Petrov, Yu. V. Linnik


Full text: PDF file (776 kB)

Bibliographic databases:

Document Type: Critic, bibliography

Citation: V. V. Petrov, Yu. V. Linnik, “V. A. Unkovskii, Theory of probability (review)”, Uspekhi Mat. Nauk, 9:3(61) (1954), 278–282

Citation in format AMSBIB
\Bibitem{PetLin54}
\by V.~V.~Petrov, Yu.~V.~Linnik
\paper V.\,A.~Unkovskii, Theory of probability (review)
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 278--282
\mathnet{http://mi.mathnet.ru/umn8110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=57480}


Linking options:
  • http://mi.mathnet.ru/eng/umn8110
  • http://mi.mathnet.ru/eng/umn/v9/i3/p278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:371
    Full text:1490
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019